# SDR HNAA2021083100438

- Difficulty date: August 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 45,894 hours, 42,426 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYS 1 LOW QTY IN FLT  ( HYD SYS 2 REMAIN FULL)   R&R NR 1 ENG DRIVEN PUMP IAW EMB 145 AMM 29-10-03. OPS CHECK GOOD NO FURTHER LEAKS DETECTED A/C OK FOR SERVICE
